# SDR CALA2012020300070

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 4,632 hours, 1,526 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 8568
- Condition: Dirty
- Location: Galley
- Part time: 4,629 hours, 1,525 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PREVIOUS CREW SMELLED SMOKE IN FWD GALLEY AND PULLED ALL GALLEY C/B'S, PERFORMED AMM TASK 05-51-26-800-801C1 FWD GALLEY OVEN 204 HAD SPILLAGE/DEBRIS.  REPLACED OVEN, CHECKS GOOD.  FORMS/REPORTS FAXED TO MX CONTROL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1526811 SN OFF 08568 OVEN, SMALL, ST OFF 29-2532-9-0001 8568 ON 29-2532-9-0001 2995.
